MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32543
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A supposed type iii endoleak was found on a follow up cta.The cta and subsequent angiogram shows highlighting of contrast next to the contralateral gate just distal to the bifurcation of the distal body.Because of the endoleak the aneurysmal sac has grown.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.3 unsuccessful requests to obtain additional medical imaging were made.Additional information was received: "there has been attempt at repair of a suspected type ii endoleak prior to this with coil embolization.Because of the type ii/iii endoleak the aneurysmal sac has grown.The distal component was relined." work order (b)(4) was reviewed and appears complete and correct.The ifu supplied with the complaint device for general information only lists endoleak as potential adverse events and states: the long-term performance of endovascular grafts has not yet been established.All patients should be advised that endovascular treatment requires life long, regular follow-up to assess their health and performance of their endovascular graft.Based on the available information, the root cause of the endoleak could not be determined.
 
Event or Problem Description

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key11963602
Report Number9680654-2021-00011
Device Sequence Number4268729
Product Code MIH
UDI-Device Identifier10827002325439
UDI-Public(01)10827002325439(17)240203(10)AC1073529
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/03/2024
Device Model NumberG32543
Device Catalogue NumberZFEN-P-2-30-124-R
Device Lot NumberAC1073529
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age65 YR